Diffraction pour l'équation de la chaleur  [ Diffraction for the heat equation ]
Journées équations aux dérivées partielles (1993), article no. 2, 9 p.
@article{JEDP_1993____A2_0,
     author = {Harg\'e, Thierry},
     title = {Diffraction pour l'\'equation de la chaleur},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1993},
     zbl = {0844.35038},
     mrnumber = {95a:35052},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1993____A2_0}
}
Hargé, Thierry. Diffraction pour l'équation de la chaleur. Journées équations aux dérivées partielles (1993), article  no. 2, 9 p. http://www.numdam.org/item/JEDP_1993____A2_0/

[Ag] S. Agmon : Lectures on exponential decay of solutions of second order elliptic equations, Mathematical Notes 29, Princeton University Press. | Zbl 0503.35001

[Bu] V.S. Buslaev : Continuum integrals and the asymptotic behavior of the solutions of parabolic equations as t → 0, Applications to Diffraction, 67-86 Topics in Mathematical Physics, Vol 2, Plenum, New-York, 1968.

[Ha] T. Hargé : Thèse Orsay.

[Ha] T. Hargé : Diffraction pour l'équation de la chaleur, A paraître au Duke Math. Journal. | Zbl 0805.35039

[Hs] P. Hsu : Short time asymptotics of the heat kernel on concave boundary, Siam J. Math. Anal 20 (1989), 1109-1127. | MR 90f:35032 | Zbl 0685.58035

[IK] Ikeda et Kusuoka : Short time asymptotics for fundamental solutions of diffusion equations, Springer Lecture Notes in Mathematics 1322 (1988), 37-49. | MR 89i:35023 | Zbl 0647.60085

[Le] G. Lebeau : Régularité Gevrey 3 pour la diffraction, Communication in Partial Differential Equations, 9 (15), 1437-1494 (1984). | MR 86d:58116 | Zbl 0559.35019

[Mi] Milnor : Morse Theory, 67-76.

[NS] J.R. Norris et D.W. Stroock : Estimate on the fundamental solution to heat flows with uniformly elliptic coefficients, Proc. Lond. Math. Soc. 62 (1991), 375-402. | MR 92a:35075 | Zbl 0694.35075

[VdB] M. Van Den Berg : A Gaussian lower bound for the Dirichlet heat kernel, Bull. Lond. Math. Soc. 24 (1992), 475-477. | MR 93k:35116 | Zbl 0801.35035